Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
5/36, DOI: 10.7862/rf.2013.5

New univalence criterions for special general integral operators

Ali Ebadian, Janusz Sokół

DOI: 10.7862/rf.2013.5

Abstract

In this work we consider some integral operators on the
special subclasses of the set of analytic functions in the unit disc which
are de ned by the Hadamard product. Using the univalence criterions, we
obtain new sucient conditions for these operators to be univalent in the
open unit disk. We give some applications of the main results.

Full text (pdf)

References

  1. P. L. Duren, Univalent functions, Springer-Verlag, New York, (1983).
  2. E. Deniz, D. Raducanu and H. Orhan, On the univalence of an integral operator de ned by Hadamard product, Appl. Math. Letters, 25, (2012), 179-184.
  3. B. A. Frasin and M. K. Aouf, Univalence conditions for a new general integral operator, Hace. J. Math. and Stat., 39, (4), (2010), 567-575.
  4. Z. J. Jakubowski, On the coecients of starlike functions of some classes, Ann. Polon. Math., 26, (1972), 305-313.
  5. N. Pascu, An improvement of Backer's univalence criterion (Proceedings of the Commemorative Session Simion Stoilow, Brasov), (1987), 43-48.
  6. M. S. Robertson, Certain classes of starlike functions, Michigan Math. J. 76, no.1,(1954), 755-758.

About this Article

TITLE:
New univalence criterions for special general integral operators

AUTHORS:
Ali Ebadian (1)
Janusz Sokół (2)

AUTHORS AFFILIATIONS:
(1) Department of Mathematics,
Urmian University
Urmia, Iran
(2) Department of Mathematics,
Rzeszow University of Technology,
al. Powstancow Warszawy 12,
35-959 Rzeszow, Poland

JOURNAL:
Journal of Mathematics and Applications
5/36

KEY WORDS AND PHRASES:
Hadamard product, integral operator, univalent functions

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/13

DOI:
10.7862/rf.2013.5

URL:
http://dx.doi.org/10.7862/rf.2013.5

RECEIVED:
2013-03-12

REVISITED:
2013-07-30

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: